Search Results

1 - 2 of 2 items :

  • invariant measure x
  • Algebra and Number Theory x
Clear All
Some sequence spaces of Invariant means and lacunary defined by a Musielak-Orlicz function over n-normed spaces

, Seminars in Mathematics 5, Polish Academy of Science, 1989. [14] A. Misiak, n-inner product spaces, Math. Nachr., 140 (1989), 299-319. [15] S. A. Mohiuddin, H. M. Srivastava and A. Alotaibi, Application of measures of noncompact- ness to the inınite systems of second order diıerential equations in `p spaces, Adv. Diıerence Equations, 2016 (2016), Article ID 317, 1-13. [16] M. Mursaleen, Generalized spaces of difference sequences, J. Math. Anal. Appl., 203 (1996), 738-745. [17] M. Mursaleen, Matrix

Open access
Pierre Liardet (1943–2014)

–27. [L21] G abriel , P.—L emanczyk , M.—L iardet , P.: Ensemble d’invariants pour les produits croisés de Anzai , Mém. Soc. Math. France (N.S.) 47 (1991), 1—102. [L22] K raaikamp , C.–L iardet , P.: Good approximations and continued fractions , Proc. Amer. Math. Soc., 112 (1991), no. 2, 303–309. [L23] B roglio , A.—L iardet , P.: Predictions with automata , in: Symbolic dynamics and its applications (New Haven, CT, 1991), Contemp. Math. Amer. Math. Soc. Vol. 135, Providence, RI, 1992, 111–124. [L24] G oodson , G. R.—K wiatkowski , J.—L emańczyk

Open access